# SDR ASAA2017072521466

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,474 hours, 8,478 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 370, THE RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  RAN QRH, TURNED SWITCH OFF FOR 3 MINUTES.  TURNED SWITCH BACK AFTER APPROX 6 MINUTES OVERHEAT LIGHT CAME BACK ON. TURNED SWITCH OFF FOR THE REMAINDER OF THE FLIGHT.  ACFT GROUNDED.  PRESSURIZED AIRCRAFT IAW AMM 05-51-91-790-801, AND CYCLED UP AND DOWN FOR 45 MINUTES WHILE OPERATING WINDOW HEAT. NO DEFECTS NOTED. ALT DEACTIVATION USED IAW CHAPTER 5 TABLE 3, ITEM 1. ACCESSED P6-11 AND INSPECTED WIRING FOR ARCING/OVERHEATING DAMAGE NO DAMAGE NOTED IAW W/D 30-41-11. PERFORMED COIL CORD INSPECTION RIGHT NR 2 WINDOW IAW AMM 30-41-00-200-801 NO DEFECTS NOTED. CHECKED RIGHT NR 2 SENSOR AND HEAT ELEMENT WIRING FOR CONTINUITY/SHORT AND RESISTANCE. FOUND SENSOR WIRING WITHIN LIMITS. FOUND NR 2 RIGHT WINDOW HEAT ELEMENT READING 60 OHMS AND CURRENTLY INCORRECTLY TAPPED FOR AN H15 WINDOW READINGS TAKEN FROM D1042A E2-1 SHELF.  MOVED WINDOW TAP TO TERMINAL LUG 1 TB5014 FOR H16 WINDOW IAW W/D 30-41-11. INSTALLED THE NR 2 WINDOW HEAT CONTROLLER. ALTERNATE DEACTIVATION REVERSED. OPS CHECKED GOOD IAW AMM 30-41-00-710-801. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
